Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
am i allergic to bg gel ? cuz i have used cetaphil lotion and it kinda gives me a few lil zits on my face.. it noticed it happending everytime i used it. so i stopped. n i was thinking of buyign the bp gel , but now i am not so sure.. cuz i dont wana make it worst. + doesnt bp gel make the red/brown makrs more visiable?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×